# SDR FDEA202001160144

- Difficulty date: January 16, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: A53778330212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BELOW THE FLOOR LEVEL BETWEEN FRAMES 38.1 AND 38.2 APPROX RBL56 ROLLER TRAY MOUNT STRUCTURE IS CORRODED AT FASTENER HOLE. REMOVE AND REPLACE ANGLE IAW SRM 51-40-21.
